# SDR SWIA200414148

- Difficulty date: October 5, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 24,937 hours, 32,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE; CORROSION FOUND ON SEAT TRACK (BROWN LINE) AND AROUND SCREW HEADS MARKED AT FR 17 - FR 32, Y 479.00 L.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED SEAT TRACK IAW EMB 120 SRM 51-25-00, 51-40-06, 51-21-02, AMM 20-00-00.
